# SDR AALA202309251603

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A320*
- Aircraft serial: 7509
- Aircraft time: 20,246 hours, 7,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY FLASHLIGHT AT FORWARD FLIGHT ATTENDANTS STATION NEED BATTERY. MAINTENANCE REPLACED BATTERY PER AMM 25-65-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
